# SDR C1HA200282010

- Difficulty date: March 2, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIXED INTERIOR EMERGENCY AREA LIGHTS AT AFT ENTRY INOP, 2 ROUND LIGHTS POINTING DOWN.  REMOVED AND REPLACED BATTERY POWER SUPPLY FOR AFT ENTRY IAW MM 33-50-71.  EMERGENCY LIGHTS OPS CHECK GOOD.
